zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
L’algèbre de Fourier d’un groupe localement compact. (French) Zbl 0169.46403

WorldCat.org
Full Text: Numdam EuDML
References:
[1] AGMON (S.) et MANDELBROJT (S.) . - Une généralisation du théorème taubérien de Wiener , Acta scient. math. Univ. Szeged, t. 12, 1950 , p. 167-176. MR 11,660d | Zbl 0036.35202 · Zbl 0036.35202
[2] BEURLING (A.) . - Un théorème sur les fonctions bornées et uniformément continues sur l’axe réel , Acta Math., t. 77, 1945 , p. 127-136. MR 7,61f | Zbl 0061.13311 · Zbl 0061.13311 · doi:10.1007/BF02392224
[3] BOCHNER (S.) . - A theorem on Fourier-Stieltjes integrals , Bull. Amer. math. Soc., t. 40, 1934 , p. 271-276. Article | Zbl 0009.24703 | JFM 60.0221.03 · Zbl 0009.24703 · doi:10.1090/S0002-9904-1934-05843-9 · http://minidml.mathdoc.fr/cgi-bin/location?id=00226048
[4] BOURBAKI (N.) . - Livre V: Espaces vectoriels topologiques , chap. 3-5. - Paris, Hermann, 1955 (Act. scient. et ind., 1229 ; Éléments de Mathématique, 18). Zbl 0066.35301 · Zbl 0066.35301
[5] BOURBAKI (N.) . - Livre VI : Intégration , chap. 1-4. - Paris, Hermann, 1952 (Act. scient. et ind., 1175 ; Éléments de Mathématique, 13).
[6] BRUHAT (F.) . - Distributions sur un groupe localement compact, et applications à l’étude des représentations des groupes p-adiques , Bull. Soc. math. France, t. 89, 1961 , p. 43-75. Numdam | MR 25 #4354 | Zbl 0128.35701 · Zbl 0128.35701 · numdam:BSMF_1961__89__43_0 · eudml:87007
[7] CARTAN (H.) et GODEMENT (R.) . - Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts , Ann. scient. Éc. Norm. Sup., Série 3, t. 64, 1947 , p. 77-99. Numdam | MR 9,326d | Zbl 0033.18801 · Zbl 0033.18801 · numdam:ASENS_1947_3_64__79_0 · eudml:81622
[8] DARSOW (W. F.) . - Positive definite functions and states , Annals of Math., Series 2, t. 60, 1954 , p. 447-453. MR 16,375d | Zbl 0057.09703 · Zbl 0057.09703 · doi:10.2307/1969844
[9] DIXMIER (J.) . - Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann) . - Paris, Gauthier-Villars, 1957 (Cahiers scientifiques, 25). MR 20 #1234 | Zbl 0088.32304 · Zbl 0088.32304
[10] DITKIN (V.A.) . - On the structure of ideals in certain normed rings , Ucěnye Zapiski Moskov, Gos. Univ. Mat., t. 30, 1939 , p. 83-130. MR 1,336b | Zbl 0061.24801 | JFM 65.1315.03 · Zbl 0061.24801 · http://www.emis.de/cgi-bin/JFM-item?65.1315.03
[11] EBERLEIN (W. F.) . - Characterizations of Fourier-Stieltjes transforms , Duke math. J., t. 22, 1955 , p. 465-468. Article | MR 17,281d | Zbl 0065.01603 · Zbl 0065.01603 · doi:10.1215/S0012-7094-55-02251-1 · http://minidml.mathdoc.fr/cgi-bin/location?id=00010931
[12] EFFROS (E. G.) . - Order ideals in a C*-algebra and its dual , Duke math. J., t. 30, 1963 , p. 391-411. Article | MR 27 #1847 | Zbl 0117.09703 · Zbl 0117.09703 · doi:10.1215/S0012-7094-63-03042-4 · http://minidml.mathdoc.fr/cgi-bin/location?id=00009899
[13] EYMARD (P.) . - L’algèbre de Fourier d’un groupe localement compact , C. R. Acad. Sc., t. 256, 1963 , p. 1429-1431. MR 26 #6305 | Zbl 0118.11402 · Zbl 0118.11402
[14] FELL (J. M. G.) . - The dual spaces of C*-algebras , Trans. Amer. math. Soc., t. 94, 1960 , p. 365-403. MR 26 #4201 | Zbl 0090.32803 · Zbl 0090.32803 · doi:10.2307/1993431
[15] GODEMENT (R.) . - Les fonctions de type positif et la théorie des groupes , Trans. Amer. math. Soc., t. 63, 1948 , p. 1-84. MR 9,327b | Zbl 0031.35903 · Zbl 0031.35903 · doi:10.2307/1990636
[16] GODEMENT (R.) . - Théorèmes taubériens et théorie spectrale , Ann. scient. Éc. Norm. Sup., Série 3, t. 64, 1947 , p. 119-138. Numdam | MR 9,327a | Zbl 0033.37601 · Zbl 0033.37601 · numdam:ASENS_1947_3_64__119_0 · eudml:81611
[17] GROTHENDIECK (A.) . - Un résultat sur le dual d’une C*-algèbre , J. Math. pures et appl., Série 9, t. 36, p. 97-108. MR 19,665d | Zbl 0083.10401 · Zbl 0083.10401
[18] HELSON (H.) . - Spectral synthesis of bounded functions , Arkiv för Mat., t. 1, 1952 , p. 497-502. MR 14,246e | Zbl 0049.35602 · Zbl 0049.35602 · doi:10.1007/BF02591359
[19] HERZ (C. S.) . - The spectral theory of bounded functions , Trans. Amer. math. Soc., t. 94, 1960 , p. 181-232. MR 24 #A1627 | Zbl 0090.33202 · Zbl 0090.33202 · doi:10.2307/1993307
[20] KAPLANSKY (I.) . - Primary ideals in group algebras . Proc. Nat. Acad. Sc. U. S. A., t. 35, 1949 , p. 133-136. MR 10,428g | Zbl 0032.02902 · Zbl 0032.02902 · doi:10.1073/pnas.35.3.133
[21] KREIN (M.) . - On almost periodic functions on a topological group , C. R. (Doklady) Acad. Sc. U. R. S. S., N. S., t. 30, 1941 , p. 5-8 ; On positive functionals on almost periodic functions, C. R. (Doklady) Acad. Sc. U. R. S. S., N. S., t. 30, 1941 , p. 9-12. Zbl 0024.41504 | JFM 67.0409.02 · Zbl 0024.41504 · http://www.emis.de/cgi-bin/JFM-item?67.0409.02
[22] LOOMIS (L. H.) . - An introduction to abstract harmonic analysis . - New York, Van Nostrand, 1953 (The University Series in higher Mathematics). MR 14,883c | Zbl 0052.11701 · Zbl 0052.11701
[23] MIRKIL (H.) . - Translation-invariant function algebras over compact groups, IV , Bull. Amer. math. Soc., t. 59, 1953 , p. 162-163.
[24] NEUMARK (M. A.) . - Normierte Algebren . - Berlin, VEB Deutscher Verlag der Wissenschaften, 1959 (Hochschulbücher für Mathematik, 45). MR 21 #5906 | Zbl 0089.10101 · Zbl 0089.10101
[25] RICKART (C. E.) . - General theory of Banach algebras . - Princeton, New York, Van Nostrand, 1960 (The University Series in higher Mathematics). MR 22 #5903 | Zbl 0095.09702 · Zbl 0095.09702
[26] RUDIN (W.) . - Fourier analysis on groups . - New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 12). MR 27 #2808 | Zbl 0107.09603 · Zbl 0107.09603
[27] SAKAI (S.) . - On linear functionals of W*-algebras , Proc. Japan Acad., t. 34, 1958 , p. 571-574. Article | MR 21 #5915 | Zbl 0084.33602 · Zbl 0084.33602 · doi:10.3792/pja/1195524521 · http://minidml.mathdoc.fr/cgi-bin/location?id=00257460
[28] SCHŒNBERG (I. J.) . - A remark on the preceding Note by BOCHNER , Bull. Amer. math. Soc., t. 40, 1934 , p. 277-278. Article | Zbl 0009.24704 · Zbl 0009.24704 · doi:10.1090/S0002-9904-1934-05845-2 · http://minidml.mathdoc.fr/cgi-bin/location?id=00226049
[29] SCHWARTZ (L.) . - Théorie des distributions . Tomes 1 (2e éd.) et 2. - Paris, Hermann, 1950 - 1957 (Act. scient. et ind., 1091, 1245 et 1122 ; Publ. Inst. Math. Univ. Strasbourg, 9 et 10).
[30] STINESPRING (W. F.) . - Integration theorems for gages and duality for unimodular groups , Trans. Amer. math. Soc., t. 90, 1959 , p. 15-56. MR 21 #1547 | Zbl 0085.10202 · Zbl 0085.10202 · doi:10.2307/1993266
[31] TAKEDA (Z.) . - Conjugate spaces of operators algebras , Proc. Japan Acad., t. 30, 1954 , p. 90-95. Article | MR 16,146c | Zbl 0057.09705 · Zbl 0057.09705 · doi:10.3792/pja/1195526177 · http://minidml.mathdoc.fr/cgi-bin/location?id=00257951
[32] TAKENOUCHI (O.) . - Sur une classe de fonctions continues de type positif sur un groupe localement compact , Math. J. Okayama Univ., t. 4, 1955 , p. 143-173. MR 16,997c | Zbl 0064.11102 · Zbl 0064.11102
[33] TOMITA (M.) . - Spectral theory of operator algebras, I , Math. J. Okayama Univ., t. 9, 1959 - 1960 , p. 63-98. MR 22 #8358 | Zbl 0204.14605 · Zbl 0204.14605
[34] WEIL (A.) . - L’intégration dans les groupes topologiques et ses applications . - Paris, Hermann, 1940 (Act. scient. et ind., 869 ; Publ. Inst. Math. Univ. Clermont-Ferrand, 4). MR 3,198b | Zbl 0063.08195 | JFM 66.1205.02 · Zbl 0063.08195 · http://www.emis.de/cgi-bin/JFM-item?66.1205.02
[35] WIENER (N.) . - Tauberian theorems , Annals of Math., Series 2, t. 33, 1932 , p. 1-100. Zbl 0004.05905 | JFM 58.0226.02 · Zbl 0004.05905 · doi:10.2307/1968102 · http://www.emis.de/cgi-bin/JFM-item?58.0226.02
[36] YOSHIZAWA (H.) . - Some remarks on unitary representations of the free group , Osaka math. J., t. 3, 1951 , p. 55-63. MR 13,10h | Zbl 0045.30103 · Zbl 0045.30103